Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The nonuniqueness of Chekanov polynomials of Legendrian knots

Paul Melvin and Sumana Shrestha

Geometry & Topology 9 (2005) 1221–1252
Bibliography
1 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
2 M Branson, Tabulation of the Legendrian knots by ambient isotopy, preprint (2001)
3 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
4 Y V Chekanov, Invariants of Legendrian knots, from: "Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002)", Higher Ed. Press (2002) 385 MR1957049
5 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol'd's 4–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
6 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 327 MR1648083
7 Y Eliashberg, M Fraser, Classification of topologically trivial Legendrian knots, from: "Geometry, topology, and dynamics (Montreal, PQ, 1995)", CRM Proc. Lecture Notes 15, Amer. Math. Soc. (1998) 17 MR1619122
8 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
9 J B Etnyre, K Honda, Knots and contact geometry I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
10 J B Etnyre, K Honda, On connected sums and Legendrian knots, Adv. Math. 179 (2003) 59 MR2004728
11 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. $(2)$ 162 (2005) 1305 MR2179731
12 J B Etnyre, L L Ng, Problems in low dimensional contact topology, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 337 MR2024641
13 J B Etnyre, L L Ng, J M Sabloff, Invariants of Legendrian knots and coherent orientations, J. Symplectic Geom. 1 (2002) 321 MR1959585
14 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
15 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707, 783 MR2119145
16 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
17 R C Kirby, W B R Lickorish, Prime knots and concordance, Math. Proc. Cambridge Philos. Soc. 86 (1979) 437 MR542689
18 W B R Lickorish, Prime knots and tangles, Trans. Amer. Math. Soc. 267 (1981) 321 MR621991
19 L L Ng, Maximal Thurston–Bennequin number of two-bridge links, Algebr. Geom. Topol. 1 (2001) 427 MR1852765
20 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
21 L Ng, Framed knot contact homology, Duke Math. J. 141 (2008) 365 MR2376818
22 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
23 J Sabloff, Legendrian knot theory, book in preparation
24 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. (2005) 1157 MR2147057
25 J M Sabloff, Duality for Legendrian contact homology, Geom. Topol. 10 (2006) 2351 MR2284060
26 N Yufa, Thurston–Bennequin invariant of Legendrian knots, senior thesis, MIT (2001)